Some results relevant to Barr’s codensity theorem

C. R. Math. Rep. Acad. Sci. Canada Vol. 16 (5) 1994, pp. 209–214
(Received: 1994-08-17 )

H. Hu

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Some results relevant to Barr's codensity theorem

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.